# SDR ASOA2016082215362

- Difficulty date: August 22, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 36,098 hours, 33,203 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND 2 SCREW HOLES AT BS 605 AND LBL 9.  REMOVED THE FLOORBEAM IAW SRM 51-42-06, SRM 51-41-02 & 51-42-21.
